# SDR CALA2013101091936

- Difficulty date: October 10, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,325 hours, 6,926 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE HAS A CRACK IN DOUBLER BS 1140, RT.  REMOVED CRACKED DOUBLER,  NDT VERIFIED,  NO CRACKS.  FABRICATED NEW DOUBLER & INSTALLED IAW SRM 51-40-02 & AMM 53-10-99.
